Open Access

Heat Equation in a p-Adic Ball


Full Text

Coming Soon.





Article Information

TitleHeat Equation in a p-Adic Ball
SourceMethods Funct. Anal. Topology, Vol. 2 (1996), no. 3, 53-58
MathSciNet MR1774611
CopyrightThe Author(s) 1996 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Anatoly N. Kochubei, Heat Equation in a p-Adic Ball, Methods Funct. Anal. Topology 2 (1996), no. 3, 53-58.


BibTex

@article {MFAT62,
    AUTHOR = {Kochubei, Anatoly N.},
     TITLE = {Heat  Equation  in  a  p-Adic  Ball},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {2},
      YEAR = {1996},
    NUMBER = {3},
     PAGES = {53-58},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=62},
}


All Issues